# SDR QXEA200601095

- Difficulty date: April 13, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION ON MATING SURFACE OF WING STRUCTURE, AROUND OUTBOARD FASTENER HOLES OF PANEL 624AT.  REPAIRED IAW RD 8-57-611.
